MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-4-8-HELIX
Medical Device Problem Codes Separation Failure (2547); Unintended Movement (3026)
Health Effect - Clinical Codes Pain (1994); Foreign Body In Patient (2687)
Date of Event 01/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that there was no alleged product issue, however, 4 coils were used, and on follow-up ct it was noticed that the filament was still attached to the coil and floating in the vessel.The case went well, patient came back in presenting with abdominal pain, discussed intervening and trying to snare the filament but decided against it.Unsure/not confident that the abdominal pain was related.It was unknown what condition was being treated.It was noted the patient's blood flow and vessel tortuosity were normal.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).Additional information was received stating that the lesion was a pseudo-aneurysm in the inferior pancreaticoduodenal region.When the presence of the filament was noted, the decision was made to administer anticoagulants rather than re-intervene.Anticoagulants were given on (b)(6) to address both the filament and the abdominal pain, which began on (b)(6) and resolved by (b)(6).The implant procedure was believed to have occurred on (b)(6) with follow-up ct imaging performed on (b)(6).Regarding the coils, it was reported that four concerto helix 4mm x 8cm coils (model number: nv-4-8-helix, lot number: 230942604) were implanted, but only one had the filament still attached.Additional coils included nv-6-20-helix (lot: 232195914), nv-4-8-helix (lot: 231168010) x2, and nv-4-8-helix (lot: 227894258), though it is unclear which specific device was involved in the issue.The cause of the non-detachment of the coil filament was not determined, though possible options were discussed with engineering.The cause of the abdominal pain is still to be determined.One attempt was made to detach the coil using the instant detacher and one attempt using the manual method, as per usual practice.No issues were encountered prior to the filament non-detachment, and no pushwire damage was observed after removal from the patient.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported that the coil was detached using the detacher.It was stated that the patient had presented with abdominal pain and the area coiled was an incidental finding that could have been the cause and so the coiling procedure was done.The patient returned with abdominal pain, but the doctor did not know if it was the same pain or different.The abdominal ct found the filament extending from the initial coil through the other coils into the aorta and down into the external iliac area.It is not known if anticoagulants were administered.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24352575
Report Number9617601-2026-01241
Device Sequence Number21304320
Product Code KRD
UDI-Device Identifier00847536044913
UDI-Public(01)00847536044913(17)280323(10)230942604
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K081465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-4-8-HELIX
Device Catalogue NumberNV-4-8-HELIX
Device Lot Number230942604
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2026
Supplement Date Received by Manufacturer03/01/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date03/18/2026
Date Device Manufactured03/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN AXIUM PRIME INSTANT DETACHER
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale